| Model Number |
CSL-RV105-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
08/16/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021 during a superficial parotidectomy with nerve monitoring , during the procedure the surgeon had one bleed after a seal which the surgeon did not expect and had to use a bovie to stop the bleeding.They did not use bipolar forceps.No other information is available.
Additional Manufacturer Narrative
Lot and serial number of the device not provided by the complainant.Therefore; the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.